# SDR DALA2015111506966

- Difficulty date: November 14, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 238
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON PREVIOUS DOUBLER REPAIR, BS 238 BETWEEN LONG 17 - 18L ON OUTER FUSELAGE SKIN.  REPAIRED IAW ER/A 273447-14, REV E.
